Splitting a concave domain to convex subdomains

H. C. Huang*, W. M. Xue, S. Zhang

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review


We will study the convergence property of Schwarz alternating method for concave region where the concave region is decomposed into convex subdomains. Optimality of regular preconditioner deduced from Schwarz alternating is also proved. It is shown that the convergent rate and the condition number are independent of the mesh size but dependent on the relative geometric position of subdomains. Special care is devoted to non-uniform meshes, exclusively, local properties like the shape regularity of the finite elements are utilized.

Original languageEnglish
Pages (from-to)279-287
Number of pages9
JournalJournal of Computational Mathematics
Issue number3
Publication statusPublished - Jul 1997
Externally publishedYes

Scopus Subject Areas

  • Computational Mathematics


Dive into the research topics of 'Splitting a concave domain to convex subdomains'. Together they form a unique fingerprint.

Cite this